Lu sur http://jco.ascopubs.org/content/33/33/e122.short?rss=1 cette publication intitulée: "Myasthénie induite par l'ipilimumab chez des patients atteints de mélanome métastatique"
Traduction disponible directement en cliquant en bas à droite de ce message sur notre forum
Pour lire l’intégralité de la publication (en anglais), cliquez sur le lien en haut de ce messageMyasthenia Gravis Induced by Ipilimumab in Patients With Metastatic Melanoma
Melanoma is the most aggressive of the cutaneous malignancies, projected to cause over 9,500 deaths in the United States in 2014.1 More effective immune-based treatments and molecularly targeted therapies have improved the overall outcome and have begun to play an expanding role in the treatment of patients with metastatic melanoma in the last few years.2–4 Ipilimumab (Yervoy; Bristol-Myers Squibb, New York, NY) is a fully humanized monoclonal antibody directed against the immune checkpoint cytotoxic T-lymphocyte antigen-4 (CTLA-4) that functionally removes a key modulator of the immune system.
Tumor-specific cellular immunity is thereby enhanced by promotion of cytotoxic T cells and, possibly, reduction of intratumoral regulatory T cells.5 Ipilimumab improved overall survival for patients with melanoma compared with an experimental vaccine in previously treated patients and in combination with dacarbazine in the first-line setting.4,6 However, the immune activation caused by ipilimumab may also result in potentially severe autoimmune toxicity, most commonly involving the GI tract, liver, skin, and endocrine system.7 With increased clinical use, more rare adverse effects are emerging. To our knowledge, no cases of ipilimumab-induced myasthenia gravis have been reported in the medical literature to date.
We describe two such cases below.